# SDR QXEA0100394

- Difficulty date: March 13, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 1 ENGINE POWER CONTROL CABLE HAS A BROKEN STRAND JUST FORWARD OF PULLEY.  REPAIRED IAW DHC-8 SRM 76-10-14, PAGE 211.
